Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Unprotected sex, taken plan b, feels queasy, bloated, sore nipples, back pain, frequent urination. Side effects of the pill?

i had sex friday night and the condom broke and i was ovulating a few hours later i took the plan b pill . Since monnday i have been waking up kinda queezy, bloated, sore nipples , lots of lower back pains, and pee a lot, heart burn . a lot of the same things plus some that i had with my first pregnancy at 3 weeks. my period isnt due till the end of next week. Is this a fluke or could it be side effects of the pill?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,
it is advised that you must go for urine analysis as you have written lot of pee along with lower backache.in my opinion it is not due to pregnancy but may be due to urinary tract infection. if your urine test becomes normal only then go to your gynaecologist for advise. meanwhile take plenty of water and some pain killer as and when required
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor